# SDR UPS06M48325

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SWITCH INOP DEFERRED PER MEL 25-61-2. DMP 25-61-2.  C/W DOOR SLIDE BOTTLE PRESSURE.  VERIFIED IN THE GREEN BAND PRIOR TO DEP FROM PVG. PLACARD INSTALLED.  RELAMPED. OPS CHECK GOOD IAW 33-00-00. PLACARD FOR M336276 REMOVED.
